Alert archive / New Jersey / Special Marine Warnings in 2002
Special Marine Warning 55, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 5, 2002, 9:50 AM EDT. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2002, 9:50 AM EDT (13:50 UTC)
- Expired
- Jun 5, 2002, 10:45 AM EDT
- In force
- 55 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 5, 9:00 AM EDT, 50 minutes earlier.
Area forecast discussion, Jun 5, 9:00 AM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 900 AM EDT WED JUN 5 2002 MRNG SHWR ACTVTY MOVG ACRS PARTS OF THE FA SUGS AMS IS ALREADY UNSTABLE WITH LITTLE OR NO CAP. THERE ARE ALSO A COUPLE OF ISOLD TSTMS. THEREFORE THINK ITS PRUDENT TO ADJUST FCST WORDING TO INCLUDE MENTION OF PRECIP AT ANY TIME TDA...ALTHO MAINLY LATER THIS AFTN. OTRW NO CHANGES TO CURRENT FCST ATTM. ------------------------------------------------------------------- PREVIOUS AFD... DISC: SAFE TO SAY THAT BETWEEN THIS AFTERNOON AND THU NIGHT THE CFA IS IN FOR A HEAVY RAINFALL. TSTMS ON RADAR THIS MORNING SHOULD CONTINUE E AND BARELY BRUSH BY OUR NRN THREE ZONES. HAVE MENTIONED A CHANCE OF SHOWER THERE THIS MORNING. TSTMS MOVING ALONG WITH LAZY VORT MAY AIDED BY STRONG 80H JET AND JUICY K VALUES. STAGE IS BEING SET FOR POTNL FOR SOME FFW AS EXCESS RAINFALL AXIS SHIFTS E THEN S BETWEEN NOW AND THU NIGHT. PWOS ARE IN LINE WITH SEASONAL THICKNESS FOR EXCESS RAIN ESP OVER THE SRN AREAS WHERE 2.0 INCHES W/B COMMON. TODAY WILL HAVE VARYING AMOUNTS OF CLDS AND WITH ANY PROLONGED SUN TEMPS MAY EXTEND TO 90 DEGREES. THIS WITH DPS AROUND 70 WILL MAKE IT FEEL VERY HUMID BUT HEAT INDEX NOT QUITE UP TO THRESHOLD FOR ADV. IN ADDITION TO HEAVY RAIN ENTIRE CFA UNDER THREAT OF SVR TSTMS. TIMING W/B EVERYTHING AND SVR TSTMS LIKELY INTO NIGHTTIME HOURS. IN ESSENCE TWO PRONGED ATTACK WITH WIND HAIL...THEN THREAT OF FLOODING. HAVE LOOKED AT FFGS AND MOST CAN HANDLE 2.5 OR MORE IN AN HOURS TIME. AM A LITTLE CONCERNED TONIGHT INTO THU FOR THE AREA ACROS ERN MD DEL SE PA AND LOWER HALF OF NJ EVEN THOUH WVA PLUME FROM ERN GULF IS NOT ABLE TO MOVE N INTO CFA WITH UNFAV 500-300MB FLW. PREFRONTAL SW GRADIENT WILL INCREASE TODAY AND INCREASE TODAY WITH SCA BEING RAISED. W/B ISSUING AN SPS FOR SVR AND HEAVY RAINS. FCSTID = 16 MPO 84 67 71 58 / 80 90 60 40 ABE 86 68 75 60 / 80 90 70 40 RDG 86 68 75 60 / 80 90 70 40 PHL 88 69 76 60 / 40 90 80 50 12N 84 67 71 58 / 80 90 60 40 SMQ 86 68 75 60 / 80 90 70 40 TTN 86 69 78 60 / 40 90 80 50 MIV 87 69 78 61 / 40 90 90 60 ACY 82 68 76 61 / 30 90 100 60 ILG 88 69 76 60 / 40 90 80 50 DOV 85 70 79 62 / 30 90 100 60 GED 85 70 79 62 / 30 90 100 60 ESN 85 70 79 62 / 30 90 100 60 .PHI... DE...NONE. MD...NONE. NJ...NONE. PA...NONE. MARINE...SCA COAST AND LOWER BAY. EBERWINE
In the hours before
Special weather statement, Jun 5, 5:15 AM EDT, 4 hours 35 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>026-PAZ054-055- 060>062-067>071-051500- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 515 AM EDT WED JUN 5 2002 ...POTENTIAL FOR SEVERE THUNDERSTORMS AND HEAVY RAIN... A COLD FRONT WILL APPROACH FROM THE WEST TODAY AND INTERACT WITH A VERY WARM AND HUMID AIRMASS. SHOWERS AND THUNDERSTORMS WILL DEVELOP BY THIS AFTERNOON AND SOME MAY BE ACCOMPANIED BY HAIL AND DAMAGING WINDS. THE COLD FRONT WILL SLOWLY PUSH SOUTH THROUGH THE AREA WITH NUMEROUS SHOWERS AND THUNDERSTORMS MOVING ALONG IT. HEAVY RAIN IS LIKELY BEGINNING IN THE NORTHERN AREAS LATER TODAY THEN SHIFTING SOUTH THROUGH THIS EVENING. RAINFALL AMOUNTS OVER THE NEXT 24 TO 36 HOURS COULD RANGE BETWEEN 2 AND 3 INCHES WITH HEAVIER AMOUNTS OVER PARTS OF NORTHEAST MARYLAND...DELAWARE AND SOUTHERN NEW JERSEY ON THURSDAY. PLEASE LISTEN FOR LATER FORECAST AND STATEMENTS OVER THE NOAA WEATHER RADIO OR ON OUR WEB SITE AT WWW.NWS.NOAA.GOV/ER/PHI. EBERWINE
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 9:50 AM EDT | Special Marine Warning | PHI | 55 min |
Nearby
Special Marine Warnings in New Jersey, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.